IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Demographic analysis of gummy shark (Mustelus antarcticus) and school shark (Galeorhinus galeus) off southern Australia by applying a generalized Lotka equation and its dual equation
Xiao, Y.; Walker, T.I. (2000). Demographic analysis of gummy shark (Mustelus antarcticus) and school shark (Galeorhinus galeus) off southern Australia by applying a generalized Lotka equation and its dual equation. Can. J. Fish. Aquat. Sci. 57(1): 214-222
In: Canadian Journal of Fisheries and Aquatic Sciences = Journal canadien des sciences halieutiques et aquatiques. National Research Council Canada: Ottawa. ISSN 0706-652X, more
Peer reviewed article  

Available in Authors 

Authors  Top 
  • Xiao, Y.
  • Walker, T.I.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors